# SDR ASAA9810079

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091102
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND THE EMERGENCY EXIT LIGHT ABOVE THE AFT AIRSTAIRS INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND LIGHT OPERATED NORMALLY.  (M)
